# SDR VNAA2020010951102

- Difficulty date: January 5, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 21,456 hours, 16,672 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON THE ARRIVAL AT FL060, STAB TRIM RUNAWAY. THE CREW RAN THE QRH AND DECIDED TO DIVERT TO IAD FOR THE LONGER RUNWAY.  CREW DECLARED AN EMERGENCY.  CABI DID NOT BRACE, TRUCKS DID ROLL.  FLIGHT LANDED ON RWY 1C WITHOUT FURTHER INCIDENT AND WAS ABLE TO TAXI TO GATE B67. AIRCRAFT IS NOW IN MX. REMOVED AND CLEANED  CANNON PLUGS ON MCU. INSTALLED AND OPS CHECK GOOD
